Results 1 to 7 of 7

Thread: Sertraline

  1. #1
    Game_of_lows
    Guest

    Sertraline

    Hi all,

    Went to see a doctor yesterday and he gave me Sertraline 50mg to be taken once a day.

    Feel light headed, dizzy eta

    Has anybody else had this experience?

  2. #2
    Moderator OldMike's Avatar
    Join Date
    Nov 2015
    Location
    Off his tree in Manchester UK
    Posts
    11,244
    I'm on Sertraline been on 50 mg for many years and am now on 100 mg. I'm just trying to recall the side effects when I started on the Sertraline, if I recall correctly I felt muzzy headed and it also gave me bad heartburn.
    71 and counting, less of the "Old" call me "Mike"
    ~~~ Please check out the latest QUIZ (Fun and Games > Quiz) I'm sure you'll find it fun. ~~~

  3. #3
    Librarian and chief holder of antiquities and biscuits Jaquaia's Avatar
    Join Date
    Sep 2014
    Location
    East Riding of Yorkshire
    Posts
    13,442
    Stick with it as much as possible and they should start to go in a week or so. Of course, if they get too bad to deal with then please go back to your gp
    Tn prdu, jhami s rcbro

  4. #4
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    74,335
    Absolutely agree with Jaq - the general rule of thumb is that the side effects should disappear by the end of 2 weeks, but they'll take anywhere from 4 - 6 weeks to get into your system properly.

  5. #5
    Hero Member
    Join Date
    Nov 2013
    Location
    Netherlands
    Posts
    1,751
    I started on 25mg by cutting the tablets in half when I had Sertraline. That worked nicely for me and until my dose was upped to 100mg I didn't have any negative side effects from 50mg. Maybe a little dry mouth. I don't know if the type of tablets you have can be cut, not all can, something to ask the GP?

  6. #6
    I wasn't on them for long as they totally destroyed my libido, but the other side effects were mild and subsided quickly - bit dizzy, dry mouth etc - similar to most SSRIs.

  7. #7
    Dark_Baphomet
    Guest
    I was on it for a short while and it made me suicidal and lose my libido completely, so got taken off it as it was pretty intense

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •